# SDR ASAA2014100709326

- Difficulty date: October 7, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 26,823 hours, 7,858 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Data Unit
- Part number: 38762871
- Part serial: GE878
- Condition: Failed
- Location: Apu
- Part time: 6,072 hours, 9,321 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT 49-7210.  ACFT GROUNDED.  FOUND BAD DATA MEMORY AND CHANGED IAW MM 49-72-11.  FAULT CLEARED.  SYSTEM GROUND VERIFICATION ACCOMPLISHED IAW APU BITE MM 49-61-00.
